Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 3 November 2011

Constrained Probabilistic Economic Order Quantity Model under Varying Order Cost and Zero Lead Time Via Geometric Programming

Kotb Abd-El-Hamid Mahmoud Kotb & Huda Mohamed Hamid Al-Shanbari

Journal of Mathematics and Statistics, Volume 7, Issue 4, pp. 343–347 · doi.org/10.3844/jmssp.2011.343.347

7,612 accesses6,215 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem statement: In this study, we provide a simple method to determine the inventory policy of probabilistic single-item Economic Order Quantity (EOQ) model, that has varying order cost and zero lead time. The model is restricted to the expected holding cost and the expected available limited storage space. Approach: The annual expected total cost is composed of three components (expected purchase cost, expected ordering cost and expected holding cost. The problem is then solved using a modified Geometric Programming method (GP). Results: Using the annual expected total cost to determine the optimal solutions, number of periods, maximum inventory level and minimum expected total cost per period. A classical model is derived and numerical example is solved to confirm the model. Conclusion/Recommendations: The results indicated the total cost decreased with changes in optimal solutions. Possible future extension of this model was include continuous decreasing ordering function of the number of periods and introducing expected annual demand rate as a decision variable.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2011 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Kotb, K. A. M. & Al-Shanbari, H. M. H. (2011). Constrained Probabilistic Economic Order Quantity Model under Varying Order Cost and Zero Lead Time Via Geometric Programming. Journal of Mathematics and Statistics, 7(4), 343–347. https://doi.org/10.3844/jmssp.2011.343.347

Licence
© Science Publications
Issue
Volume 7, Issue 4
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Constrained Probabilistic Economic Order Quantity Model under Varying Order Cost and Zero Lead Time Via Geometric ProgrammingJournal of Mathematics and Statistics · Volume 7, Issue 4 · pp. 343–347 · © Science PublicationsDownload